# SDR DXTA2025090904882

- Difficulty date: September 8, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N347QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500257
- Aircraft time: 9,719 hours, 7,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light Sys
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS WE APPROACHED THE AIRCRAFT TO BEGIN PREFLIGHT WE NOTICED THE EXTERIOR EMER LIGHTS AT THE RIGHT WING ROOT WERE FLICKERING. UPON OPENING THE CABIN DOOR, ALL THE INRERIOR EMER LIGHTS WERE DISCOVERED IN THE SAME FLICKERING STATE  OPS CHECKED EMERGENCY LIGHTING SYSTEM AND FOUND SATISFACTORY AT THIS TIME, PER MCC COMPLETED TASK CARD TC-505Â·33-200403
